# SDR CA001006003

- Difficulty date: August 16, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Make and model: Cessna S550
- Engine: Pwa JT15D4
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Frozen
- Location: Door Seal Line
- Component: Door Seal Line, Cessna, S550
- Stage of operation: CR
- How discovered: C
- Nature of condition: W
- Precautionary procedure: B

## Discrepancy

(CAN) AT CRUISE ALTITUDE, THE CREW DETECTED AN AIR WHISTLING SOUND FOLLOWED BY A DECREASE IN PRESSURIZATION AND THE ABILIITY TO CONTROL IT.  THE CREW BEGAN A DESCENT PER THE AFM PROCEDURES.  WHEN DESCENDING THROUGH 19,000 FEET, THE PRESSURIZATION RETURNED TO NORMAL AND OPERATED NORMALLY FOR THE REMAINDER OF THE LEG.  AFTER MAINTENANCE TESTING AND TROUBLESHOOTING OF THE SYSTEM AND CONSULTATION WITH THE AIRFRAME MANUFACTURER,  A SLIGHT AMOUNT OF MOISTURE WAS EXPELLED FROM THE CABIN DOOR SEAL SUPPLY LINE.  NO FURTHER PROBLEMS WERE DETECTED.  (X)
